# SDR DALA2023101208394

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,423 hours, 27,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 FOUND R2 EMERGENCY LIGHT DIFFUSER LENS MISSING. CORRECTIVE ACTION: R/R EMERGENCY LIGHT DIFFUSER COVER AT LOC 2R REF B757 CMM 33-51. (4509262)
